# SDR ALG2002F00031

- Difficulty date: March 24, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN77787
- Condition: Spalled
- Location: M/R Gearbox
- Component: Gearbox, Allsn, C47B
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PART.  SPALLING AND GALLING GEAR TEETH DUE TO ROUGH EDGES ON T/M GEAR TEETH. (PN 6893673 SN NN144757) TT 1878.2.
